• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Why does Vitamin D sometimes give me body aches?

vitamin d

  • Please log in to reply
14 replies to this topic

#1 LIB

  • Guest
  • 232 posts
  • 1

Posted 18 February 2018 - 08:27 AM


I've tested low in Vitamin D and I've started vitamin D3 supplements, 5,000 IU a day. And yes I'm taking it with plenty of magnesium, along with K2. It generally makes me feel better and more energetic, however sometimes 20 minutes after taking the Vitamin D I start getting body aches. I would describe it as all over body aches you get when you have a bad cold/flu. They usually go away within 12 hours, but I'm pretty useless when they hit. I've tried taking it with Vitamin A (retinol), but Vitamin A makes me feel terrible. I think it blocks my Vit D receptors as well gives my liver a hard time because I start to break out in cystic acne on my back. What could be causing the Vitamin D body aches?

 

Theories: 

 

Is it killing off some type of virus? I remember taking an STD test a while ago and had high viral load levels of I believe EBV?

 

Is it lowering my ceruloplasim, and making me copper deficient? I know copper deficiency causes immune issues. I'm already low in copper, but high in copper hair tests. Something must be messed up with my ceruloplasim, but I haven't figured that out yet.

 

Does Vitamin D3 need cholesterol to be processed? I had my gallbladder taken out a few years ago, and sometimes I worry I'm not absorbing enough fat. 



#2 QuestforLife

  • Member
  • 622 posts
  • 263
  • Location:UK

Posted 18 February 2018 - 08:36 AM

I think the answer is that vitamin D remodels your joints (draws calcium out of bones, and probably does something to cartilage too). This can be very useful if you have niggling injuries that won't heal otherwise. If the pain is too bad, just drop the dose until it goes away.
  • Disagree x 1

sponsored ad

  • Advert
Click HERE to rent this advertising spot for SUPPLEMENTS (in thread) to support LongeCity (this will replace the google ad above).

#3 LIB

  • Topic Starter
  • Guest
  • 232 posts
  • 1

Posted 18 February 2018 - 08:41 AM

Sounds possible, like I said I am low in Vitamin D and have a Vitamin D polymorphism. It's just strange how it feels more like an...immune reaction. 



#4 QuestforLife

  • Member
  • 622 posts
  • 263
  • Location:UK

Posted 18 February 2018 - 10:04 AM

That could be true too; if you've been low in Vit D all your life you might have been suffering with some low grade sub clinical infections that a boosted immune system is now dealing with. I get immune system benefits from Vit D from only a few 1000 IUs, but I've only got aching joints from 30000IU or more.

#5 MoreGooderFuture

  • Guest
  • 15 posts
  • 5
  • Location:St. Louis
  • NO

Posted 18 February 2018 - 12:27 PM

Not long ago I had a blood test that showed significant vitamin D deficiency.  My doctor recommended 10000 IU for a period of time (10 days perhaps?) then drop down to 5000 IU take that indefinitely.  I soon noticed that my teeth started to really REALLY hurt.  I went to the dentist thinking I had something crazy going on, but he found nothing that might require action.  A week or so later, the pain was gone.  I haven't had a cavity since.  My fingernails are harder now too.  



#6 Believer

  • Guest
  • 253 posts
  • -28
  • Location:Mood-dependent

Posted 18 February 2018 - 04:57 PM

It may be that you are not getting enough vitamin K2 for the amount of vitamin D.

Another possibility is high serotonin, but then you should be experiencing fatigue and poor sleep as well.


Edited by Believer, 18 February 2018 - 05:02 PM.


#7 LIB

  • Topic Starter
  • Guest
  • 232 posts
  • 1

Posted 18 February 2018 - 05:50 PM

It may be that you are not getting enough vitamin K2 for the amount of vitamin D.

Another possibility is high serotonin, but then you should be experiencing fatigue and poor sleep as well.

 

Interesting, does vitamin D raise serotonin?



#8 Believer

  • Guest
  • 253 posts
  • -28
  • Location:Mood-dependent

Posted 18 February 2018 - 06:20 PM

 

It may be that you are not getting enough vitamin K2 for the amount of vitamin D.

Another possibility is high serotonin, but then you should be experiencing fatigue and poor sleep as well.

 

Interesting, does vitamin D raise serotonin?

 

Quite considerably but depending upon other factors. One of the effects I get from high serotonin, besides irritability and mental fatigue, is tightness in my leg muscles and mild aching around my eyes, my forehead and other places on my body.
 


  • Pointless, Timewasting x 1

#9 LIB

  • Topic Starter
  • Guest
  • 232 posts
  • 1

Posted 18 February 2018 - 06:32 PM

 

 

It may be that you are not getting enough vitamin K2 for the amount of vitamin D.

Another possibility is high serotonin, but then you should be experiencing fatigue and poor sleep as well.

 

Interesting, does vitamin D raise serotonin?

 

Quite considerably but depending upon other factors. One of the effects I get from high serotonin, besides irritability and mental fatigue, is tightness in my leg muscles and mild aching around my eyes, my forehead and other places on my body.
 

 

I see. I thought Vitamin D also increased  tyrosine hydroxylase which should in theory increase dopamine? I also suffer from the aching around my eyes. It's an off and on thing and I don't know what causes it. 



#10 Believer

  • Guest
  • 253 posts
  • -28
  • Location:Mood-dependent

Posted 18 February 2018 - 07:53 PM

Sure but dopamine does not in of itself decrease serotonin and vice versa, although some serotonin receptors regulate dopamine and activating or blocking them can affect dopamine in certain parts of the brain.

You can have high dopamine and high serotonin at the same time.

 

Now, lowering this pesky serotonin is a difficult thing. Increasing thyroid hormone levels (particularly T3) works very efficiently but for numerous reasons it's not something I like to do. Vitamin D in of itself is pro-thyroid, meaning it raises thyroid hormones, but it doesn't do this much in of itself so you'd need to supplement iodine and other things to really raise T3 levels.



#11 LIB

  • Topic Starter
  • Guest
  • 232 posts
  • 1

Posted 18 February 2018 - 11:19 PM

Sure but dopamine does not in of itself decrease serotonin and vice versa, although some serotonin receptors regulate dopamine and activating or blocking them can affect dopamine in certain parts of the brain.

You can have high dopamine and high serotonin at the same time.

 

Now, lowering this pesky serotonin is a difficult thing. Increasing thyroid hormone levels (particularly T3) works very efficiently but for numerous reasons it's not something I like to do. Vitamin D in of itself is pro-thyroid, meaning it raises thyroid hormones, but it doesn't do this much in of itself so you'd need to supplement iodine and other things to really raise T3 levels.

 

I have borderline hypothyroid symptoms at times, but experiments in the past with iodine or thyroid hormone made me feel worse. All these years of studying health and tinkering around and I still don't know how far the rabbit hole of research goes. 



#12 dazed1

  • Guest
  • 284 posts
  • 2
  • Location:/
  • NO

Posted 19 February 2018 - 04:47 AM

Can be calcification, which decrease micro circulation and then resulting in body aches, please consider adding MK4, magnesium, boron, taurine.


Edited by dazed1, 19 February 2018 - 04:47 AM.

  • Needs references x 1
  • Pointless, Timewasting x 1
  • Good Point x 1

#13 LIB

  • Topic Starter
  • Guest
  • 232 posts
  • 1

Posted 22 February 2018 - 03:27 PM

Can be calcification, which decrease micro circulation and then resulting in body aches, please consider adding MK4, magnesium, boron, taurine.

 

I take life extension Super K complex which should have the MK4 version. It's the only K2 supplement I've taken that makes my teeth feel stronger. So it seems like it's "working". How does Taurine support VItamin D supplementation?



#14 iseethelight

  • Guest
  • 237 posts
  • 7
  • Location:usa
  • NO

Posted 26 February 2018 - 04:16 AM

Too much serotonin. Vitamin D increases serotonin a good bit.

Can also be the moving of calcium to the wrong areas.


Edited by iseethelight, 26 February 2018 - 04:16 AM.


sponsored ad

  • Advert
Click HERE to rent this advertising spot for SUPPLEMENTS (in thread) to support LongeCity (this will replace the google ad above).

#15 Slobec

  • Guest
  • 31 posts
  • 20
  • Location:Serbia
  • NO

Posted 27 February 2018 - 07:11 PM

Try this   https://www.scienced...80226122548.htm







Also tagged with one or more of these keywords: vitamin d

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users